9yrschronicpain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tmjpain
Veteran Member


Date Joined Oct 2008
Total Posts : 2024
   Posted 4/22/2011 6:32 AM (GMT -6)   
 
 
            Good morning Loretta. How are you feeling this morning and how did you make
 
            out overnight? confused I am worried about you. I hope the withdrawal symptoms
 
            did not get any worse than when we were talking.
 
              Let me know how you are making this morning. I do hope that you got
 
                   some sleep.
 
               Hugs
 
                     Suzane
wink wink   wink wink

Mrs. Dani
Veteran Member


Date Joined Jun 2009
Total Posts : 2787
   Posted 4/22/2011 8:29 AM (GMT -6)   

 

  Thanks so much for asking this Suzane! I was also wondering

   Loretta,

     I really hope you made it though the night okay. Check in when you can.

*Many many huggs*
             dani


TWO roads diverged in a yellow wood
And sorry I could not travel both
And be one traveler, long I stood

Chronic Pain Moderator
Mail
Leave Feedback
Donate

momtofourangels
Veteran Member


Date Joined Apr 2010
Total Posts : 2261
   Posted 4/22/2011 5:27 PM (GMT -6)   
Thanks Suzanne and Dani. The withdrawls are not any worse, and I hope they don't get any worse, as the script didn't come today for my patches. You can read my post above if you don't mind. I really can't understand this. I feel like they just don't care.

i hope you're both having a low pain night.

love and hugs
Loretta
Dx: osteoarthritis, bursitis in left hip, Osteoarthrits in right hip, compression fracture in thoracic spine due to falling on frozen ground March 2001 , ddd, spinal stenosis, bone spurs, osteoarthritis in spine, osteoarthritis in both knees
Meds: Fentanyl patch, oxycodone, otc: BenGay, Tylenol Arthritis on occasion

Mrs. Dani
Veteran Member


Date Joined Jun 2009
Total Posts : 2787
   Posted 4/22/2011 7:17 PM (GMT -6)   

 

  I just replied to your other topic

*warm hugg*
       dani


TWO roads diverged in a yellow wood
And sorry I could not travel both
And be one traveler, long I stood

Chronic Pain Moderator
Mail
Leave Feedback
Donate

grainofsalt
Regular Member


Date Joined Aug 2010
Total Posts : 215
   Posted 4/23/2011 10:46 AM (GMT -6)   
I am sorry to hear you going through the withdraw. There's a few things that might help *a little*. Immodium AD and B complex can help to make the knife of withdraw a bit less cutting. Hot baths with a little episome salt seem to help a little too. If you have a legal script for valium, that can help too.
 
 IF it gets really bad, don't risk it, go to urgent care because although rare, withdraws can be very dangerous if severe.
 
I know those things will only help a little bit. The first time I withdrew from nucynta (after getting some prodecural relief) it was absolute HELL. It felt like withdrawing from a powerful anti depressant and hydrocodone at the same time. I remember sitting in the shower cerying and just letting the water fall on me. For some reason, that helped on an emotional level.
 
I know your withdraws are far worse than mine could ever be so again my heart goes out to you and....

I hope you feel better :/
MRI revealed disc bulge and test injections revealed RA. Radio Freq procedures have decreased the severity of pain by about 1/3rd. currently on 75 mgs of Nucynta (tapentadol) 3 time per day. Works as well as 10 mgs of hydrocodone, less addictive, no tylenol, but schedule II. Also take Alieve OFTEN, much better than Ibu.

Post Edited (grainofsalt) : 4/23/2011 10:54:53 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 3:01 AM (GMT -6)
There are a total of 2,974,372 posts in 326,171 threads.
View Active Threads


Who's Online
This forum has 161247 registered members. Please welcome our newest member, nubipuy.
272 Guest(s), 0 Registered Member(s) are currently online.  Details